Alert archive / California / Red Flag Warnings in 2006

Red Flag Warning 8, NWS Los Angeles, CA

September 16, 2006Los Angeles County, California

NWS Los Angeles, CA issued this red flag warning at Sep 16, 2006, 9:27 AM PDT for Los Angeles County, California. It took effect at Sep 17, 2006, 4:00 AM PDT. It was in force for 40 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 16, 2006, 9:27 AM PDT (16:27 UTC)
In effect from
Sep 17, 2006, 4:00 AM PDT
Expired
Sep 18, 2006, 8:00 PM PDT
In force
40 hr
Issued by
NWS Los Angeles, CA

County Los Angeles County, CA

The radar

The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KLOX 161627
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
927 AM PDT SAT SEP 16 2006

...RED FLAG WARNING IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS
THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...AND THE SANTA
CLARITA VALLEY...

.MODERATE OFFSHORE FLOW HAS ALREADY DEVELOPED ACROSS THE VENTURA
AND LOS ANGELES MOUNTAINS THIS MORNING BUT HUMIDITY LEVELS ARE
NOT EXPECTED TO REACH RED FLAG CRITERIA TODAY. MODERATE OFFSHORE
WINDS WITH STRONGER DRYING IS THEN EXPECTED IN THE WARNING AREA
LATE TONIGHT INTO SUNDAY...CREATING RAPID FIRE GROWTH CONDITIONS.
WHILE THE OFFSHORE WINDS MAY DIMINISH SOME LATE SUNDAY AND
MONDAY... VERY LOW HUMIDITIES ARE EXPECTED TO LINGER THROUGH
MONDAY EVENING. ONSHORE FLOW IS EXPECTED TO RETURN ON TUESDAY
BRINGING A GRADUAL INCREASE IN HUMIDITY.

CAZ253-254-288-170000-
/O.UPG.KLOX.FW.A.0004.060917T1100Z-060919T0300Z/
/O.NEW.KLOX.FW.W.0008.060917T1100Z-060919T0300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
SANTA CLARITA VALLEY-
927 AM PDT SAT SEP 16 2006

...RED FLAG WARNING IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT MONDAY 
   FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS
   THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES...AND THE SANTA
   CLARITA VALLEY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT
MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

OFFSHORE WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS OVER 45 MPH ARE
ALREADY OCCURRING IN THE MOUNTAINS AND CANYONS THIS MORNING BUT
HUMIDITY LEVELS ARE NOT EXPECTED TO REACH RED FLAG CRITERIA TODAY.
WINDS WILL DECREASE TO 15 TO 25 MPH THIS AFTERNOON...BUT LATE
TONIGHT AND SUNDAY EXPECT NORTHEAST WINDS TO INCREASE TO 20 TO 30
MPH WITH GUSTS TO 45 MPH AND COMBINE WITH SINGLE DIGIT HUMIDITIES
ACROSS THE WARNING AREA. WHILE THE OFFSHORE WINDS WILL DIMINISH
SOME ON SUNDAY NIGHT AND MONDAY...VERY LOW HUMIDITIES ARE EXPECTED
TO CONTINUE THROUGH THE PERIOD. FROM LATE SATURDAY NIGHT THROUGH
MONDAY EVENING...THERE IS A STRONG POTENTIAL FOR LONG DURATIONS OF
HUMIDITIES AT 10 PERCENT OR LESS. THE COMBINATION OF VERY LOW
HUMIDITIES...MODERATE OFFSHORE WINDS...AND CRITICALLY DRY FUEL
CONDITIONS HAS PROMPTED THIS RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

$$

BOLDT/GOMBERG
5 follow-up statements
000 
WWUS86 KLOX 162125
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
225 PM PDT SAT SEP 16 2006

...RED FLAG WARNING IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS
THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA
CLARITA VALLEY...

.MODERATE OFFSHORE WINDS AND DRY AIR FROM THE DESERT IS EXPECTED
ACROSS THE WARNING AREA LATE TONIGHT THROUGH SUNDAY AFTERNOON
...CREATING EXPLOSIVE FIRE GROWTH CONDITIONS. WHILE THE SANTA ANA
WINDS MAY DIMINISH SOME LATE SUNDAY AND MONDAY... VERY LOW
HUMIDITIES LESS THAN 10 PERCENT ARE EXPECTED TO LINGER THROUGH
MONDAY EVENING. ONSHORE FLOW IS EXPECTED TO RETURN ON TUESDAY
BRINGING A GRADUAL INCREASE IN HUMIDITY.

CAZ253-254-288-171700-
/O.CON.KLOX.FW.W.0008.060917T1100Z-060919T0300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
SANTA CLARITA VALLEY-
225 PM PDT SAT SEP 16 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT
MONDAY FOR VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS
THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA CLARITA 
VALLEY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 4 AM SUNDAY TO 8 PM PDT
MONDAY. 

OFFSHORE WINDS OF 20 TO 30 MPH WITH GUSTS OVER 45 MPH AND LOCALLY
UP TO 60 MPH WILL OCCUR IN THE MOUNTAINS AND CANYONS... AND COMBINE
WITH SINGLE DIGIT HUMIDITIES LATE TONIGHT THROUGH SUNDAY AFTERNOON.
FROM LATE SUNDAY AFTERNOON THROUGH MONDAY EVENING THERE IS A
STRONG POTENTIAL FOR LONG DURATIONS OF HUMIDITIES AT 10 PERCENT OR
LESS. THE COMBINATION OF VERY LOW HUMIDITIES...MODERATE OFFSHORE
WINDS...AND CRITICALLY DRY FUEL CONDITIONS WILL CONTINUE TO
WARRANT A RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

BOLDT
000 
WWUS86 KLOX 171641
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
941 AM PDT SUN SEP 17 2006

...RED FLAG WARNING REMAINS IN EFFECT THROUGH MONDAY EVENING FOR
   VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE
   MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA
   CLARITA VALLEY...

.MODERATE OFFSHORE WINDS WILL REGENERATE THIS MORNING AND COMBINE
WITH VERY DRY AIR FROM THE DESERT ACROSS THE WARNING AREA ...CREATING
EXPLOSIVE FIRE GROWTH CONDITIONS. THE SANTA ANA WINDS WILL
DIMINISH LATER THIS EVENING...HOWEVER VERY LOW HUMIDITIES LESS
THAN 10 PERCENT ARE EXPECTED TO LINGER THROUGH MONDAY EVENING.
ONSHORE FLOW IS EXPECTED TO RETURN ON TUESDAY BRINGING A GRADUAL
INCREASE IN HUMIDITY.

CAZ253-254-288-172315-
/O.CON.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
SANTA CLARITA VALLEY-
941 AM PDT SUN SEP 17 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY FOR
   VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE
   MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA
   CLARITA VALLEY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY. 

OFFSHORE WINDS OF 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL 
OCCUR IN THE MOUNTAINS AND CANYONS THROUGH THE AFTERNOON... AND
COMBINE WITH SINGLE DIGIT HUMIDITIES FOR RED FLAG CONDITIONS. THIS
EVENING THROUGH MONDAY EVENING THERE WILL BE VERY POOR HUMIDITY
RECOVERIES IN THE MOUNTAINS WITH LONG DURATIONS OF HUMIDITIES AT
10 PERCENT OR LESS. THE COMBINATION OF VERY LOW HUMIDITIES DURING
THE PERIOD...MODERATE OFFSHORE WINDS TODAY... AND CRITICALLY DRY
FUEL CONDITIONS WILL CONTINUE TO WARRANT A RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE
OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

BOLDT
000 
WWUS86 KLOX 172207
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
307 PM PDT SUN SEP 17 2006

...RED FLAG WARNING REMAINS IN EFFECT THROUGH MONDAY EVENING FOR   
   VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE
   MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA
   CLARITA VALLEY...

.MODERATE OFFSHORE WINDS WILL SLOWLY DECREASE TOWARD SUNSET...
HOWEVER VERY DRY AIR FROM THE DESERT WILL LINGER ACROSS THE
WARNING AREA TONIGHT THROUGH MONDAY. WINDS MAY INCREASE SLIGHTLY
LATE TONIGHT AND EARLY MONDAY THROUGH MOUNTAIN PASSES AND CANYONS
BEFORE THE PRESSURE GRADIENT WEAKENS. THEN ONSHORE WINDS WILL
RETURN TO COASTAL AREAS MONDAY NIGHT AND TUESDAY WITH HUMIDITY
VALUES GRADUALLY INCREASING ACROSS THE REGION. 

CAZ253-254-288-181715-
/O.CON.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
SANTA CLARITA VALLEY-
307 PM PDT SUN SEP 17 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY FOR
   VERY LOW HUMIDITIES AND MODERATE OFFSHORE WINDS ACROSS THE   
   MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AND THE SANTA   
   CLARITA VALLEY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY. 

OFFSHORE WINDS OF 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH WILL
DECREASE AFTER SUNSET IN THE MOUNTAINS AND CANYONS. WINDS WILL
REMAIN GUSTY AT TIMES THOUGH LATE TONIGHT AND EARLY MONDAY MORNING
BEFORE THE PRESSURE GRADIENT RELAXES. SINGLE DIGIT HUMIDITY VALUES
WILL CONTINUE FOR LONG DURATIONS THROUGH MONDAY AFTERNOON...
CONTINUING THE NEED FOR A RED FLAG WARNING. THE COMBINATION OF
VERY LOW HUMIDITIES DURING THE PERIOD... MODERATE OFFSHORE WINDS
THROUGH EARLY MONDAY MORNING... AND CRITICALLY DRY FUEL CONDITIONS
WILL CONTINUE TO WARRANT A RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF GUSTY
WINDS...LOW RELATIVE HUMIDITY...AND DRY FUEL CONDITIONS WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

$$

BOLDT
000 
WWUS86 KLOX 182253
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
353 PM PDT MON SEP 18 2006

...RED FLAG WARNING REMAINS IN EFFECT THROUGH THIS EVENING FOR
VERY LOW HUMIDITIES ACROSS THE MOUNTAINS OF LOS ANGELES AND
VENTURA COUNTIES AND THE SANTA CLARITA VALLEY...

.VERY LOW HUMIDITIES WERE OBSERVED AGAIN TODAY THROUGHOUT THE
MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES AS WELL AS THE SANTA
CLARITA VALLEY. THESE LOW HUMIDITIES WILL CONTINUE INTO THE
EVENING BEFORE RISING TO ABOVE CRITICAL LEVELS AS ONSHORE WIND
FLOW RETURNS.

CAZ253-254-288-190300-
/O.CON.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
SANTA CLARITA VALLEY-
353 PM PDT MON SEP 18 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR      
VERY LOW HUMIDITIES ACROSS THE MOUNTAINS OF LOS ANGELES AND VENTURA 
COUNTIES AND THE SANTA CLARITA VALLEY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

WIDESPREAD VERY LOW HUMIDITIES OF 10 PERCENT OR LESS WILL CONTINUE
INTO THE EVENING. THE RESULTING CRITICALLY DRY FUEL CONDITIONS
WILL CONTINUE TO WARRANT A RED FLAG WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING. A COMBINATION OF PROLONGED VERY LOW RELATIVE
HUMIDITY AND DRY FUEL CONDITIONS HAVE CREATED EXPLOSIVE FIRE
GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE
CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

TRM
000 
WWUS86 KLOX 190254
RFWLOX

RED FLAG WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
754 PM PDT MON SEP 18 2006

...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM PDT...

.HUMIDITIES HAVE STARTED TO INCREASE OVER THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTIES. WITH THE FLOW TURNING MORE ONSHORE...
HUMIDITIES ARE EXPECTED TO RECOVER SOME TONIGHT AND REMAIN
GENERALLY ABOVE 10 PERCENT ON TUESDAY. WINDS HAVE DIMINISHED
CONSIDERABLY AS WELL AND WILL BE GENERALLY WEAK TONIGHT THROUGH
TUESDAY. SINCE CRITICAL FIRE WEATHER CONDITIONS HAVE ENDED THE
RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM.

CAZ253-254-288-190400-
/O.EXP.KLOX.FW.W.0008.000000T0000Z-060919T0300Z/
VENTURA COUNTY MOUNTAINS / LOS PADRES NATIONAL FOREST-
LOS ANGELES COUNTY MOUNTAINS / ANGELES NATIONAL FOREST-
SANTA CLARITA VALLEY-
754 PM PDT MON SEP 18 2006

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING. 

$$

SIRARD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this red flag warning went out at Sep 16, 9:25 AM PDT, 2 minutes earlier.

Area forecast discussion, Sep 16, 9:25 AM PDT, 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
925 AM PDT SAT SEP 16 2006

.SHORT TERM...
LATEST SATELLITE IMAGERY INDICATING CLEAR SKIES ACROSS THE FORECAST
AREA THIS MORNING. SMOKE FROM THE DAY FIRE IN THE VENTURA COUNTY
MOUNTAINS SHOWS A DISTINCT SMOKE TRAIL INDICATING OFFSHORE WINDS
BLOWING FROM THE NORTHEAST THIS MORNING. LATEST OBS SHOW LOCALIZED
SUSTAINED WINDS 20 TO 30 MPH WITH SOME GUSTS TO 55 MPH THIS MORNING.
HELD OFF ON PUTTING OUT WIND ADVISORY FOR LA/VTU MOUNTAINS THIS
MORNING DUE TO LOCALIZED WINDS. WINDS SHOULD DIMINISH SOME THIS
AFTERNOON BUT REDEVELOP ONCE AGAIN OVERNIGHT WITH A MORE WIDESPREAD
OFFSHORE EVENT ACROSS THE LA/VTU MOUNTAINS AND WILL ALSO AFFECT
PORTIONS OF THE VALLEYS BELOW PASSES AND CANYONS BY EARLY SUNDAY
MORNING. A WIND ADVISORY WILL LIKELY BE NEEDED FOR LATE TONIGHT INTO
SUNDAY MORNING ACROSS THE LA/VTU MOUNTAINS AND POSSIBLY FOR THE
FAVORED WINDY LOCATIONS FOR LA/VTU VALLEYS. PLENTY OF SUNSHINE AND
OFFSHORE FLOW WILL HELP ALLOW FOR A 5 TO 10 DEGREE JUMP IN TEMPS IN
MOST PLACES...EXCEPT THE ANTELOPE VALLEY WHERE SLIGHT COLD AIR
ADVECTION WILL KEEP TEMPS NEAR THE SAME AS YESTERDAY OR EVEN A FEW
DEGREES COOLER.

FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING WHICH
WILL BE VALID FROM 400 AM SUNDAY THROUGH 800 PM MON FOR THE LA/VTU
COUNTY MOUNTAINS AND SANTA CLARITA. SEE PRODUCT (LAXRFWLOX) FOR
DETAILS.

...FROM PREVIOUS DISCUSSION...

FIRST OFFSHORE EVENT OF THE SEASON STARTS TONIGHT AND LASTS INTO
TUESDAY. NORTH FLOW STARTS OUT TONIGHT AND THEN SWITCHES NORTHEAST
BY MID MORNING SUNDAY. NORTHEAST TO EAST FLOW CONTINUES THROUGH
TUESDAY ALTHOUGH WEAKER EACH DAY. THERE IS NOT MUCH IN THE WAY OF
UPPER OR THERMAL SUPPORT FOR THIS EVENT SO LOOK FOR WIND IN THE 15
TO 25 RANGE WITH SLIGHTLY HIGHER VALUES IN THE MTNS. DO NOT THINK
ADVISORIES WILL BE NEEDED.

WINDS AND HUMIDITIES WILL COMBINE TO CREATE CONDITIONS FAVORABLE FOR
A RED FLAG WARNING. HUMIDITY DURATIONS MIGHT NOT QUITE MAKE IT.
STILL IT WILL BE CLOSE. DAY SHIFT WILL COORDINATE WITH FIRE AGENCIES
AND MAKE THE FINAL DETERMINATION THIS MORNING.

.LONG TERM...
MEDIUM RANGE MDLS DIVERGE TUESDAY WITH GFS BRINGING A DRY CUT OFF TO
THE SOUTHWEST WHILE PUMPING UP A RIDGE OVER SOCAL THIS SCENARIO
WOULD MAKE FOR QUITE A WARM DAY BUT EC BRINGS A LONG WAVE TROF OVER
THE WESTERN US WHICH WOULD COOL THINGS SOME. AFTER THAT THE MDLS GO
THERE OWN WAY THE GFS HAS YET TO SHOW ANY RUN TO RUN CONSISTENCY
WITH THIS TIME PERIOD. WILL KEEP A WARMISH FORECAST GOING FOR
TUESDAY AND THEN CONTINUE THE GENERIC PARTLY CLOUDY FORECAST FOR THE
REST OF THE EXTENDED. WILL HOPE FOR SOME SORT OF MDL CONSISTENCY
TOMORROW AND TRY TO MAKE A MORE DETAILED FORECAST.

&&

.AVIATION...WILL UPDATE DISCUSSION AFTER 18Z TAF PACKAGE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).

&&

PUBLIC...KAPLAN/ASR
AVIATION...FORWOOD
Hazardous weather outlook, Sep 16, 6:00 AM PDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT SAT SEP 16 2006

CAZ034>041-044>047-051>054-059-087-088-171300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PDT SAT SEP 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

STRONG WINDS OVER THE OUTER WATERS WILL POSE A HAZARD TO BOATERS
TODAY WITH GALE FORCE WINDS IN THE MORNING AND SMALL CRAFT ADVISORY
LEVEL WINDS IN THE AFTERNOON. DRY AND BREEZY CONDITIONS WILL CREATE
A HAZARDOUS FOREST FIRE ENVIRONMENT.

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

SUNDAY AND MONDAY...

STRONG WINDS THROUGH AND BELOW PASSES AND CANYONS WILL CREATE
LOCALLY HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS. DRY AND BREEZY
CONDITIONS WILL CREATE A HAZARDOUS FOREST FIRE ENVIRONMENT.

TUESDAY THROUGH FRIDAY...

HAZARDOUS WEATHER IS NOT EXPECTED.

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 2:18 PM PDTWind AdvisoryLOX28 hr

Nearby

Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.